MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP NLK SCR 3.5HEX 4.75X30 ST; EXTREMITIES IMPLANTS

ZIMMER BIOMET, INC. COMP NLK SCR 3.5HEX 4.75X30 ST; EXTREMITIES IMPLANTS
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: catalog #: 110030778, cr 40mm glenosphere +6mm cocr, lot # 11024182.Catalog #: 00434904000, 40mm ã¿ +0mm offset poly liner, lot # 65172970.Catalog #: 180552, comp lk scr 3.5hex 4.75x25 st, lot # 559160.Catalog #: 110032430, comp aug mini bsplt w tpr lg, lot # 65019302.Catalog #: 115395, comp rvs cntrl 6.5x25mm st/rst, lot # 988830.Catalog #: 180560, comp nlk scr 3.5hex 4.75x30 st, lot # 155960.Catalog #: 180550, comp lk scr 3.5hex 4.75x15 st, lot # 947820.Australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-01467, 0001822565-2023-01468, 0001825034-2023-01229, 0001825034-2023-01230, 0001825034-2023-01231, 0001825034-2023-01232, 0001825034-2023-01234.Requested but not returned by hospital.
 
Event or Problem Description
It was reported that the patient had initial surgery approximately 6 months ago.Subsequently, there was a revision due to loosening about 20 days ago.Attempts have been made and there is no further information at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed as mmi reported no signs of loosening.Visual examination of the provided pictures identified the explanted baseplate, taper, 4 screws (2 locking, central, and non-locking),glenosphere, and liner.The glenosphere and taper are attached and biodebris is present on all implants.However, as the products were not returned, further analysis could not be performed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: left reversetype arthroplasty is present.On both images, there is asymmetric alignment of the glenosphere with the glenoid baseplate consistent with implant disassociation.There is no fracture or evidence of implant loosening.Implant fit appears maintained.Bone quality appears mildly osteopenic.There is no radiographic evidence of trauma.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP NLK SCR 3.5HEX 4.75X30 ST
Common Device Name
EXTREMITIES IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17038654
Report Number0001825034-2023-01233
Device Sequence Number20557249
Product Code KWS
UDI-Device Identifier00880304677272
UDI-Public(01)00880304677272(17)320316(10)847860
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number180560
Device Lot Number847860
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer11/14/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale